# SDR AALA201510299003

- Difficulty date: October 28, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 45,430 hours, 26,067 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW SHADE ON EMER EXIT WILL NOT RETRACT.  REMOVED OBSTRUCTION & SHADE.  OPERATIONAL CHECKED GOOD.
